Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Transcendental numbers with badly distributed powers


Author: David W. Boyd
Journal: Proc. Amer. Math. Soc. 23 (1969), 424-427
MSC: Primary 10.33
DOI: https://doi.org/10.1090/S0002-9939-1969-0248094-3
MathSciNet review: 0248094
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. S. Cassels, An introduction to diophantine approximation, Cambridge Univ. Press, New York, 1957. MR 0087708 (19:396h)
  • [2] J. F. Koksma, Ein mengentheoretischer Satz über die Gleichverteilung modulo Eins, Compositio Math. 2 (1935), 250-258. MR 1556918
  • [3] C. Pisot, La répartition modulo $ 1$ et les nombres algébriques, Ann. Scuola Norm. Sup. Pisa, 7 (1938), 205-248. MR 1556807
  • [4] -, Répartition $ (mod\;1)$ des puissances successives des nombres réels, Comment. Math. Helv. 19 (1946), 153-160. MR 0017744 (8:194c)
  • [5] R. Salem, A remarkable class of algebraic integers. Proof of a conjecture of Vijayaraghavan, Duke Math. J. 11 (1944), 103-108. MR 0010149 (5:254a)
  • [6] -, Algebraic numbers and Fourier analysis, Heath, Boston, Mass., 1963. MR 0157941 (28:1169)
  • [7] H. Weyl, Über die Gleichverteilung von Zahlen modulo Eins, Math. Ann. 77 (1916), 313-352. MR 1511862

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.33

Retrieve articles in all journals with MSC: 10.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248094-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society